Previous |  Up |  Next


Title: Norms, spectra and combinatorial properties of matrices (English)
Author: Mařík, Jan
Author: Pták, Vlastimil
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 10
Issue: 2
Year: 1960
Pages: 181-196
Summary lang: Russian
Category: math
MSC: 15A18
idZBL: Zbl 0093.24205
idMR: MR0120243
DOI: 10.21136/CMJ.1960.100402
Date available: 2008-06-09T13:06:26Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_10-1960-2_3.pdf 1.941Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo